Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Intrinsic algebras on the torus


Authors: K. de Leeuw and H. Mirkil
Journal: Trans. Amer. Math. Soc. 81 (1956), 320-330
MSC: Primary 46.2X
MathSciNet review: 0077902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] Claude Chevalley, On the theory of local rings, Ann. of Math. (2) 44 (1943), 690–708. MR 0009603
  • [H] Mirkil 1. The work of Silov on commutative semi-simple banach algebras, Mathematics Department, University of Chicago, 1952, mimeographed.
  • [G] G. E. Šilov, Homogeneous rings of functions, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 1(41), 91–137 (Russian). MR 0042617
  • [2] G. E. Šilov, Rings of type C, Doklady Akad. Nauk SSSR (N.S.) 66 (1949), 813–816 (Russian). MR 0030705
  • [3] G. E. Šilov, Vectorially smooth functions, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 5(45), 176–184. MR 0050734
  • [4] G. E. Šilov, On decomposition of a commutative normed ring in a direct sums of ideals, Mat. Sbornik N.S. 32(74) (1953), 353–364 (Russian). MR 0054177

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0077902-X
Article copyright: © Copyright 1956 American Mathematical Society